# SDR FDEA202007161521

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FOUND SEAT TRACK AT BS 1225 RBL 75.25 FLANGE CORRODED.   CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
